MAUDE Adverse Event Report: BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH8000
Medical Device Problem Codes Insufficient Cooling (1130); Insufficient Heating (1287); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient ice occurred.An icefx cryoablation system was selected for a cryoablation procedure of a kidney.The first freeze was completed; however, during the second freeze, the probes did not frost over, and the unit did not sound like it was sending gas through to the probes.The temp displays ranged -100 to -30, but no errors were seen.All the probes were stopped, and the probe that was reading the lowest temperature was unlocked and relocked.This caused an ithaw/cautery malfunction to display.All the probes were started again, and all but one formed frost.A shutdown/restart was performed, and the unit again functioned properly.The procedure was completed with this console.

Brand Name
ICEFX CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19092814
Report Number2124215-2024-21585
Device Sequence Number7102678
Product Code GEH
UDI-Device Identifier00859019006370
UDI-Public00859019006370
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000
Device Catalogue NumberFPRCH8000
Device Lot NumberIF0264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown